RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 340–351 (Mi tmf4269)  

This article is cited in 1 scientific paper (total in 1 paper)

Hydrodynamic action and Bose spectrum of superfluid Fermi systems

V. A. Andrianov, V. N. Popov


Abstract: A “hydrodynamic action” functional for a superfluid Fermi gas is constructed in the path integral formalism. The integral over the Fermi fields is transformed into an integral over the Bose field that describes the Cooper pairs (and also over the field of the electric potential in the model with Coulomb interaction). An investigation is made of the Bose spectrum determined by the hydrodynamic action. For $T\sim T_c$ two branches of the spectrum are obtained. For $T\ll T_c$, the dispersion is calculated and stability with respect to decays of Bogolyubov sound is proved. The branch $E\approx 2\Delta$ is investigated; this remains when a Coulomb interaction is added.

Full text: PDF file (1053 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 829–837

Received: 08.12.1975

Citation: V. A. Andrianov, V. N. Popov, “Hydrodynamic action and Bose spectrum of superfluid Fermi systems”, TMF, 28:3 (1976), 340–351; Theoret. and Math. Phys., 28:3 (1976), 829–837

Citation in format AMSBIB
\Bibitem{AndPop76}
\by V.~A.~Andrianov, V.~N.~Popov
\paper Hydrodynamic action and Bose spectrum of superfluid Fermi systems
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 340--351
\mathnet{http://mi.mathnet.ru/tmf4269}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 829--837
\crossref{https://doi.org/10.1007/BF01029175}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4269
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Popov, P. A. Sevastianov, “Сollective excitations in the superconductive phase of the one-band Hubbard model”, Theoret. and Math. Phys., 102:3 (1995), 331–335  mathnet  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:211
    Full text:69
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019